Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having selomax, causing stomach fat, discomfort while passing stools, stomach bloating. History of high BP. Medication to control weight and BP?

i am having selomax. 50-5. m stomach gets bulky and protrudes outside and feel uncomfortable for passing stool . stomach bloating happens.. if i have temma h then stomach remains inside. but telam cannot reduce my blood pressure . could you please suggest alternative medication whereby i can keep my tummy trim and blood pressure in contol too. please suggest.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
you need to consult the cardilogist to get prescribed the medicine for bp which can only be prescribed by the physician under physical examination according to the wt and height parameters
for weight loss if nothing is working get blood serum tests for specific antibodies for major food proeins you eat like milk wheat potato
get withdrawn to get results ad obesity can be sometimrs be du to food and body protein reactions with each othermeantime stop all kilkand diary you can get benefit
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor